# SDR HEED065724

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6220 · Main Rotor Head
- Part: Pad Bearing
- Part number: 222310503101
- Condition: Separated
- Location: Main Rotor
- Part time: 968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC SEPARATION ON AFT PAD.
